# SDR JIKA2021072001

- Difficulty date: July 20, 2021
- Submitted: July 25, 2021
- Operation: Air carrier
- Aircraft: N672AV
- Make and model: Frchld SA227CC
- Aircraft serial: AC672
- Aircraft time: 20,125 hours, 25,530 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim Cylinder
- Part number: DL5040M6
- Part serial: J0706
- Condition: Inoperative
- Location: Zone 300
- Part time: 4,860 hours, 3,664 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED HAVING A TRIM FAILURE IN FLIGHT. LANSING MAINTENANCE TROUBLESHOT TO THE TRIM ACTUATOR. PART ON HAND PENDING REPLACEMENT AT THIS TIME.
